# SDR ASMF200508013

- Difficulty date: August 22, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 57,709 hours, 27,765 cycles
- Engine: Pwa JT8D219
- System (JASC): 3441 · Inertial Guidance System
- Part: Indicator
- Condition: Inoperative
- Location: Radar
- Part time: 9,367 hours, 6,643 cycles
- Component: Radar
- Component part number: 6226514205
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED, DURING CRUISE RADAR SYSTEM WAS OUT OF SERVICE. DURING MAINTENANCE REVISION WAS DETECTED RADAR INDICATOR OUT OF SERVICE. THE INDICATOR RADAR WAS REPLACED IAW MM 34-41-02, TESTED CORRECT AND THE OVERWEIGHT LANDING CHECK WAS PERFORMED IAW MM 05-51-04, ALL CORRECT. AFTER DISPATCH, AIRCRAFT RETURNED TO PLATFORM, FLIGHT CONTROLS TEST, MOVEMENT OF PEDAL WAS RESTRICTED. THE STEERING MECHANISM SYSTEM WAS CHECK IAW MM 32-50-00 AND THE RUDER CONTROL LEVER WAS POSITIONED CORRECTLY IAW MM 27-20-00, TESTED CORRECT.
